| Catalog Number |
AASP12091701BA0001 |
| Medical Device Problem Code |
Use of Incorrect Control/Treatment Settings (1126)
| Health Effect - Clinical Codes |
Burn(s) (1757); Scar Tissue (2060)
| Date of Event |
11/14/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported about a burn following the opus plasma treatment.
Additional Manufacturer Narrative
Burn after opus plasma treatment.Likely will leave a scar.
Event or Problem Description
It was reported about a burn following the opus plasma treatment.
Additional Manufacturer Narrative
Burn after opus plasma treatment.Likely will leave a scar.Udi related data quality updates only: this supplemental report represents a correction to a previously submitted mdr.The correction is performed following fda request, the udi number was added.S/n was corrected due to typo in previous report.